# SDR DL72S992543

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fslg Skin
- Condition: Crkd
- Location: Sta 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED FS1090 BELOW STRINGER 17L.  REPAIRED PER SRM 53-30-3 FIG 26.
